i have been on synthroid for about 4 years now not sure why i was put on it i was diagnosed as anemic same time at the time i was in military and just didnt ask questions but lately i have been having wierd affects for last 4 months everything from shakes/tremors, sleep issues, sweating while sleeping, cold feet and hands, chills, stomache isues, weight gain/loss, aniexity, and mood swings. My last blood test was last week and my TSH was 1.23 not sure what it was before my Doctor really dont exsplain anything to me so i did alot of research on mine own. Even with my TSH more towards the low side she did not adjust my meds i have been on same dose since the begining just looking for some answers my mood swings just cost me the love of my life.
Been through the dosing problem. My solution was to go to a new Endo. I gave a detailed account, write some notes to take, and he listened carefully. I told him I wanted me in the middle of the range because I was not a statistic. We got it figured out with some creative dosing and I finally started feeling like the old me.
Just remember to ask questions and demand answers until you understand. Take someone with you to help out and listen. Your doc should spend as much time as you need.
Sorry about the girl. Though it feels bad now, well you know you will be better later. long term relationships depend on handling ups and downs. She may not have been ready for that. When you get the meds corrected and a new you emerges things will be better.
Only you can make the decision on your life. It's time to change doctors and make sure you get yourself an Endocrinologist. You said you made some research and that is the first step on taking care of yourself. There are some great doctors and some not so great just like everything else. Don't settle, it's your body. It's your right to feel good again. Right?
Take care and hope you find someone great!
thanks for the response and info, i had my first visit with my new doctor and she already has done more for me and gave me more answers than my old doctor did in the last 4 years, she has ordered new blood test in 2 weeks since i have stopped taking my synthroid and i am feeling great she wants to watch my levels and see if she needs to play with my dosage to get me at a range that i feel good at. I also found out after requesting copies of all my past blood work from when i was first put on synthroid and found out that my highest TSH level was 6.1 then a month later it was 5.1 so not sure why i was put on one dose and never taken off or adjusted, exspecially since my TSH was down to 1.23 this last test. dont know if being that low contributed to my side affects or not.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2010 • 1 answer
Posted 5 Jun 2011 • 3 answers
Posted 13 Sep 2013 • 1 answer
Posted 10 Feb 2014 • 5 answers
Did anyone else have severe reactions when trying Synthroid? How were you when you started Nature...
Posted 25 Jun 2018 • 0 answers